# SDR FDEA201104201535

- Difficulty date: April 20, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 40,377 hours, 27,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: A53879044200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLER HAD TO BE REMOVED.  PERFORMED FUSELAGE, PLATES AND SKIN: RT FUSE SKIN PANEL, FR54, STR 44R, REDUNDANT FASTENER, PERMANENT REPAIR DURING PERFORMED 41 X 5141 ALI STEP ID.  ONE FASTENER IS COVERED BY DOUBLER IAW EA NR 6-5330-1502 81.
